# SDR UIEA2025070800866

- Difficulty date: July 8, 2025
- Submitted: July 9, 2025
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 108,691 hours, 21,143 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hook And Loop
- Condition: Worn
- Location: Evas
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EVAS HOOK AND LOOP STRIP SEEMS WORN.  R & R CAPT & FO GLARESHIELD HOOK AND LOOP IAW EO 6725A287. NO FURTHER DEFECTS NOTED.
